• Users Online: 880
  • Print this page
  • Email this page
CASE REPORT
Year : 2010  |  Volume : 1  |  Issue : 1  |  Page : 14-17

Lapatinib-induced acute generalized exanthematous pustulosis


1 Department of Dermatology, PSG Hospitals and PSGIMSR, Coimbatore, Tamil Nadu, India
2 Department of Pathology, PSG Hospitals and PSGIMSR, Coimbatore, Tamil Nadu, India

Correspondence Address:
Chembolli Lakshmi
Department of Dermatology, PSG Hospitals, Coimbatore-641004, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.73251

Rights and Permissions

Acute generalized exanthematous pustulosis (AGEP) is a pustular eruption, mainly drug induced often accompanied by fever and neutrophilic leukocytosis presenting as scarlatiniform erythema over the flexures evolving into numerous tiny non follicular pustules. We present a case report of a 56-year old woman, who had undergone mastectomy, treated with lapatinib for metastatic disease, and who presented with multiple erythematous papules and plaques with peripheral pustules. She also developed painful pyogenic granuloma-like lesions over the pulp of toe and over the proximal nail folds.All the lesions subsided following withdrawal of lapatinib. Although AGEP has been reported with imatinib (a multikinase inhibitor), there have been no reports of serious reactions with lapatinib, an EGFR inhibitor. This case could represent the first case report of AGEP to the EGFR inhibitor, lapatinib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2871    
    Printed150    
    Emailed0    
    PDF Downloaded333    
    Comments [Add]    
    Cited by others 1    

Recommend this journal